# SDR ABXA000430

- Difficulty date: September 22, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- Aircraft time: 67,723 hours, 28,179 cycles
- Engine: Pwa JT3D7
- Engine time: 5,396 hours, 2,438 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 1
- Part time: 5,396 hours, 2,438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SEIZED ON CLIMBOUT.  NOTED EGT 800 DEGREES C, OIL QTY ZERO.  REPLACED NR 1 ENGINE IAW JOB CARD 8090507.
